# SDR FDEA202109222681

- Difficulty date: September 22, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: AEA03941
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K

## Discrepancy

MAIN CABIN STA. 1360 LBL...84-96 FLOOR BOARD BOTTEM SURFACE FASTENER GROMMETS   FORMING CORROSION.. REMOVED AND REPLACED FLOOR SUPPORT STA. 1360 LBL 84-96 DAC DWG AEA0394 AND   SRM51-35-01-OG AND REMOVED AND REPLACED GROMMETS PER SRM 53-00-50-2R.
